I wanted to keep you updated on what I’m doing right now.
Since about a month I have started to do TRT enathate, I’m doing 125mg every 4 days. (might be a bit much but after some research on youtube I found out that it’s better to start bigger and to decrease than the other way around).
Also I’m doing 500IU of HCG 3 times a week to keep the testicles going. I’m on my 7th injection now and the things I am noticing are:
-Maybe a bit faster annoyed
-Starting to develop acne
-Funny thing is I’m not really developing gyno (yet), maybe that will come when things start to balance out, might reduce the dosage then.
All my side effects are sexual related and I’m hoping that the TRT will somehow help to alleviate this. So far it has done nothing in this regard but I’m keeping my hopes up that I’ll start noticing things soon, if I don’t feel anything in the next couple of months to a year than I’ll probably stop.
If I see any other changes I’ll keep you guys posted, if anyone has some advice or tips for me it’s always welcome.